# SDR SWAA040962

- Difficulty date: April 1, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EA CRACKS AT FLOOR WEB AT BS 188 TO BS 196, STRINGERS 17 L AND 17R.  REMOVED AND REPLACED FLOOR WEB PER SRM.
